Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2186
Title: Ideal classes of three-dimensional Sklyanin algebras
Authors: DE NAEGHEL, Koen 
VAN DEN BERGH, Michel 
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF ALGEBRA, 276(2). p. 515-551
Abstract: In this paper we classify graded reflexive ideals, up to isomorphism and shift, in certain three-dimensional Artin-Schelter regular algebras. This classification is similar to the classification of right ideals in the first Weyl algebra, a problem that was completely settled recently. The situation we consider is substantially more complicated however. (C) 2004 Elsevier Inc. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.de Naeghel, K, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.koen.denaeghel@luc.ac.be
Keywords: Weyl algebra; elliptic quantum planes; ideals
Document URI: http://hdl.handle.net/1942/2186
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1016/j.jalgebra.2003.09.023
ISI #: 000221620900006
Category: A1
Type: Journal Contribution
Validations: ecoom 2005
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

20
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

22
checked on May 21, 2022

Page view(s)

56
checked on May 24, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.